# SDR RAIA00601060

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 13,546 hours, 11,439 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 8068 - ORD - F/A REPORTED BURNING WIRE SMELL AND HEARD POPPING NOISE OVER SEAT 1A.  MAINTENANCE INSPECTED AND RESECURED LOOSE BULB AT SEAT 1A.
